Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Mathematics of Computation
Mathematics of Computation
ISSN 1088-6842(online) ISSN 0025-5718(print)

 

Squares in quadratic progression


Author: R. G. E. Pinch
Journal: Math. Comp. 60 (1993), 841-845
MSC: Primary 11B83; Secondary 11D25, 11Y50
MathSciNet review: 1181330
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The sequence of consecutive integer squares has constant second difference 2. We list every such sequence of squares containing a term less than $ {1000^2}$.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 11B83, 11D25, 11Y50

Retrieve articles in all journals with MSC: 11B83, 11D25, 11Y50


Additional Information

DOI: http://dx.doi.org/10.1090/S0025-5718-1993-1181330-X
PII: S 0025-5718(1993)1181330-X
Article copyright: © Copyright 1993 American Mathematical Society